# SDR SWAA091828

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 5,615 hours, 3,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LIGHT COVER MISSING AT ROW 23.  INSTALLED LENS ASSY PER MM.
